# SDR AALA202406107808

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 65,335 hours, 27,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASIRCRAFT WAS NOT GROUNDED: 16A SIDEWALL EMERGENCY LIGHT IS BROKEN. REMOVE AND REPLACED 16A SIDEWALL EMERGENCY EXIT SIGN LIGHT ASSEMBLY. PER MM 33-51-01.
